# SDR 2005UALA01137

- Difficulty date: October 14, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N379UA
- Make and model: Boeing 737322
- Aircraft serial: 24654
- Aircraft time: 44,812 hours, 31,157 cycles
- Engine: Ge CFM56*
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Mains
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UNABLE TO RAISE GEAR AFTER DEPARTURE.  SAFETY SENSORS (AIR & GROUND) FOUND OUT OF ADJUSTMENT . (SENSORS STUCK IN GROUND MODE). REPLACED S106 SENSOR AND ADJUSTED THE CLEARANCE PER MM 32-09-01 AND PERFORMED OPS CHECK GOOD.
